Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 123, Number 6

All articles in this issue are freely accessible.

A new duality theorem for semisimple modules and characterization of Villamayor rings
Carl Faith and Pere Menal.
Proc. Amer. Math. Soc. 123 (1995), 1635-1637
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1254836
$Q(t)$ and $Q((t))$-admissibility of groups of odd order
Burton Fein and Murray Schacher.
Proc. Amer. Math. Soc. 123 (1995), 1639-1645
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242083
Krull dimension of modules and involutive ideals
S. C. Coutinho.
Proc. Amer. Math. Soc. 123 (1995), 1647-1654
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1243163
Equivalence of $G$-algebras for abelian $G$
Alexandre Turull.
Proc. Amer. Math. Soc. 123 (1995), 1655-1660
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1249894
Portraits of frames
Akram Aldroubi.
Proc. Amer. Math. Soc. 123 (1995), 1661-1668
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242070
Dense sets of diagonalizable matrices
D. J. Hartfiel.
Proc. Amer. Math. Soc. 123 (1995), 1669-1672
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1264813
Skew polynomial extensions of commutative Noetherian Jacobson rings
K. R. Goodearl and E. S. Letzter.
Proc. Amer. Math. Soc. 123 (1995), 1673-1680
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1254840
Noetherian subrings of power series rings
Da Qing Wan.
Proc. Amer. Math. Soc. 123 (1995), 1681-1686
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1260186
Best constants for two nonconvolution inequalities
Michael Christ and Loukas Grafakos.
Proc. Amer. Math. Soc. 123 (1995), 1687-1693
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1239796
Oscillatory singular integrals on Hardy spaces associated with Herz spaces
Shan Zhen Lu and Da Chun Yang.
Proc. Amer. Math. Soc. 123 (1995), 1695-1701
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1239800
Dynamics of typical continuous functions
Hervé Lehning.
Proc. Amer. Math. Soc. 123 (1995), 1703-1707
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1239798
The diameter conjecture for quasiconformal maps is true in space
Juha Heinonen.
Proc. Amer. Math. Soc. 123 (1995), 1709-1718
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1234626
Some weakly inner automorphisms of the Cuntz algebras
Sze-Kai Tsui.
Proc. Amer. Math. Soc. 123 (1995), 1719-1725
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1239808
Condition $\mathcal{B}$ and Baire $1$ generalized derivatives
Udayan B. Darji, Michael J. Evans and Richard J. O’Malley.
Proc. Amer. Math. Soc. 123 (1995), 1727-1736
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1254835
A note on Morita equivalence of twisted $C^{*}$-dynamical systems
S. Kaliszewski.
Proc. Amer. Math. Soc. 123 (1995), 1737-1740
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1239797
Triangular truncation and normal limits of nilpotent operators
Don Hadwin.
Proc. Amer. Math. Soc. 123 (1995), 1741-1745
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1257109
Contractive projections in nonatomic function spaces
Beata Randrianantoanina.
Proc. Amer. Math. Soc. 123 (1995), 1747-1750
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1273518
$𝜎$-weakly closed modules of certain reflexive operator algebras
Pei Xin Chen.
Proc. Amer. Math. Soc. 123 (1995), 1751-1756
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1246534
Bounded point evaluations and polynomial approximation
James E. Thomson.
Proc. Amer. Math. Soc. 123 (1995), 1757-1761
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242106
Operator ideals and operator spaces
D. Benjamin Mathes and Vern I. Paulsen.
Proc. Amer. Math. Soc. 123 (1995), 1763-1772
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242095
Invariant subspaces for positive operators acting on a Banach space with basis
Y. A. Abramovich, C. D. Aliprantis and O. Burkinshaw.
Proc. Amer. Math. Soc. 123 (1995), 1773-1777
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242069
Normal derivations in norm ideals
Fuad Kittaneh.
Proc. Amer. Math. Soc. 123 (1995), 1779-1785
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242091
On the multiple points of certain meromorphic functions
J. K. Langley.
Proc. Amer. Math. Soc. 123 (1995), 1787-1795
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242092
$𝜀$-isometric embeddings
Songwei Qian.
Proc. Amer. Math. Soc. 123 (1995), 1797-1803
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1260178
Fractional powers of momentum of a spectral distribution
M. Jazar.
Proc. Amer. Math. Soc. 123 (1995), 1805-1813
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242090
The composition of operator-valued measurable functions is measurable
A. Badrikian, G. W. Johnson and Il Yoo.
Proc. Amer. Math. Soc. 123 (1995), 1815-1820
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242072
The Hausdorff dimension of graphs of density continuous functions. II
Zoltán Buczolich and Krzysztof Ostaszewski.
Proc. Amer. Math. Soc. 123 (1995), 1821-1825
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242076
Almost periodic solutions of periodic systems governed by subdifferential operators
Mitsuharu Ôtani.
Proc. Amer. Math. Soc. 123 (1995), 1827-1832
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242102
Existence and nonexistence of positive eigenfunctions for the $p$-Laplacian
P. A. Binding and Y. X. Huang.
Proc. Amer. Math. Soc. 123 (1995), 1833-1838
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1260160
Isometries of unbounded Fredholm modules over reduced group $C^{∗}$-algebras
Efton Park.
Proc. Amer. Math. Soc. 123 (1995), 1839-1843
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1249887
On spectral properties of perturbed operators
M. Thamban Nair.
Proc. Amer. Math. Soc. 123 (1995), 1845-1850
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242098
Isomorphisms of standard operator algebras
Peter Šemrl.
Proc. Amer. Math. Soc. 123 (1995), 1851-1855
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242104
Omitted values in domains of normality
Walter Bergweiler and Steffen Rohde.
Proc. Amer. Math. Soc. 123 (1995), 1857-1858
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1249869
Regular operator convergence and nonlinear equations involving numerical ranges
Ram U. Verma.
Proc. Amer. Math. Soc. 123 (1995), 1859-1864
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242108
Approximating topological metrics by Riemannian metrics
Steven C. Ferry and Boris L. Okun.
Proc. Amer. Math. Soc. 123 (1995), 1865-1872
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1246524
Some complete Ricci-flat Kähler metrics in $CP^{2}$
Chun Chung Hsieh.
Proc. Amer. Math. Soc. 123 (1995), 1873-1877
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1257110
On the cofinality of the smallest covering of the real line by meager sets. II
Tomek Bartoszyński and Haim Judah.
Proc. Amer. Math. Soc. 123 (1995), 1879-1885
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242073
Level crossings of a random polynomial with hyperbolic elements
K. Farahmand.
Proc. Amer. Math. Soc. 123 (1995), 1887-1892
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1264810
On a theorem of Hartman and Wintner
P. W. Millar.
Proc. Amer. Math. Soc. 123 (1995), 1893-1896
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1260175
Pitt’s inequality and the uncertainty principle
William Beckner.
Proc. Amer. Math. Soc. 123 (1995), 1897-1905
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1254832
Periodicity and indecomposability
W. T. Ingram.
Proc. Amer. Math. Soc. 123 (1995), 1907-1916
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1283553
Uniqueness of maximal entropy odd orbit types
William Geller and Benjamin Weiss.
Proc. Amer. Math. Soc. 123 (1995), 1917-1922
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1249876
Uniqueness and nonuniqueness of the positive Cauchy problem for the heat equation on Riemannian manifolds
Minoru Murata.
Proc. Amer. Math. Soc. 123 (1995), 1923-1932
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242097
Mayer-Vietoris formula for the determinant of a Laplace operator on an even-dimensional manifold
Yoonweon Lee.
Proc. Amer. Math. Soc. 123 (1995), 1933-1940
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1254845
Free involutions on $E_{4m}$ lattices
Wojtek Jastrzebowski.
Proc. Amer. Math. Soc. 123 (1995), 1941-1945
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1254844
Antipodal coincidence for maps of spheres into complexes
Marek Izydorek and Jan Jaworowski.
Proc. Amer. Math. Soc. 123 (1995), 1947-1950
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242089
Unique integrability of continuous $k$-plane fields
Patrick D. McSwiggen.
Proc. Amer. Math. Soc. 123 (1995), 1951-1954
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1277128
Normalizing elements in PI rings
Robert M. Guralnick, J. Chris Robson and Lance W. Small.
Proc. Amer. Math. Soc. 123 (1995), 1955-1957
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301026